By Topic

A Generalization of the Family of p -ary Decimated Sequences With Low Correlation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Dae San Kim ; Dept. of Math., Sogang Univ., Seoul, South Korea ; Hi-Joon Chae ; Hong-Yeop Song

Let p be a prime and n a positive integer. Let e|pn-1 and N=pn-1/ε . In this paper, we construct a family S of e2N p -ary sequences, each member of S has period N and the magnitudes of correlations of members of S are upper bounded by 2√(pn)=2√(eN+1).

Published in:

Information Theory, IEEE Transactions on  (Volume:57 ,  Issue: 11 )